# SDR 2006UALA02137

- Difficulty date: November 4, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 31,079 hours, 11,779 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN, SEAT INSTALLED, EMERGENCY LIGHTS INOP AT SEAT NR 3, 4, 7, 10, 11, 14, 15, 18, 19.  REPLACED POWER SUPPLY 110WL2.  OPS CHECKS GOOD.
